# SDR CA080619006

- Difficulty date: March 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,259 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) AN OVERHAULED ENGINE COMPLETE WITH NEW TURBOCHARGER WAS INSTALLED. AFTER THE FIRST HOUR OF THE FLIGHT THE TURBOCHARGER COMPLETELY FAILED. MAINT INSTALLED A NEW TURBOCHARGER AND ACFT RETURNED TO SERVICE.
